# SDR SWAA2023113025448

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 74,144 hours, 44,152 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY OVERWING ESCAPE HATCH DOOR HAS A DAMAGED ASSIST HANDLE<[01] FOUND DOOR ASSIST HANDLE TO BE LOOSE; NO DAMAGE FOUND. SECURED PER M.M. 52-22-51.
